# SDR SWAA040464

- Difficulty date: February 14, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 68,146 hours, 74,784 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6571909
- Part serial: 273
- Condition: Broken
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS LEFT WITH FLAPS AT 30 OR 40 DEGREES, REQUIRES A LOT OF AILERON TO HOLD LEVEL.  REMOVED AND REPLACED LEFT OUTBOARD MID FLAP ASSEMBLY PER MM.
